[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
August 18, 2008

The Use of Patch Tests in Determining Hypersensitivity to Etanercept and Infliximab

Arch Dermatol. 2008;144(8):1070-1071. doi:10.1001/archderm.144.8.1070-b

With great interest, we read the article by Seneschal et al1 describing 8 patients who experienced psoriasiform eruptions during anti–tumor necrosis factor therapy. These patients were patch tested with the European standard series and 2 anti–tumor necrosis factor molecules. One patient who had developed adalimumab-related psoriasiform plaques responded to the etanercept patch test with edema and vesicles after 48 hours. Day 8 readings showed a flare of dermatitis in half the patients.1,2

First Page Preview View Large
First page PDF preview
First page PDF preview
×